# SDR ASAA2023041542888

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,445 hours, 13,029 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F05114
- Condition: Faulty
- Location: Flight Deck
- Part time: 22,128 hours, 6,899 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT R FWD OVERHEAT. GROUNDED - YES. REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE PER B737-800 AMM 30-41-41. ALSO REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT (WHCU) PER AMM 30-41-41. BITE TEST GOOD.
